# SDR 96FDEA00580

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520793
- Condition: Corroded
- Location: Bs 1130-1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0388 AND NR 075).  CORROSION ON THE RIGHT SIDE OF SEAT TRACK AT BS 1160, RBL 45, WL 208.  ****S/D****  REMOVED AND REPLACED SEAT TRACK FROM BS 1130 - 1173, RBL 45, WL 208 IAW FEDEX SRM 53-10-5.
